# SDR TSAA0532049

- Difficulty date: October 18, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Aircraft time: 51,207 hours, 77,487 cycles
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 65449201
- Condition: Inoperative
- Location: Mlg Parking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS OBSERVED BOTH ANTI-SKID LIGHTS CAME ON IN FLIGHT ONLY WHEN THE LANDING GEAR IS IN THE (OFF) POSITION; LANDED WITH NO DIFFICULTIES.  REMOVED AND REPLACED PARKING BRAKE SHUTOFF VALVE ASSEMBLY.  MAINTENANCE ALSO FOUND A BAD NR 4 TRANSDUCER AND CURRENTLY WAITING FOR AN ANTI-SKID CONTROL UNIT TO BE REPLACED.
